# SDR ASOA02218

- Difficulty date: April 15, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING POWER SUPPLY IN THE 61WL POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
